Alert archive / Wisconsin / Wind Advisories in 2024

Wind Advisory 1, NWS Green Bay, WI

April 16, 202414 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Apr 16, 2024, 3:43 AM CDT for 14 counties in Wisconsin. It took effect at Apr 16, 2024, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2024, 3:43 AM CDT (08:43 UTC)
In effect from
Apr 16, 2024, 1:00 PM CDT
Expired
Apr 17, 2024, 2:57 AM CDT
In force
14 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 57 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3227 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

210 
WWUS73 KGRB 160843
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
343 AM CDT Tue Apr 16 2024

WIZ030-035-036-045-161645-
/O.NEW.KGRB.WI.Y.0001.240416T1800Z-240417T0900Z/
Marathon-Wood-Portage-Waushara-
Including the cities of Marshfield, Wausau, Redgranite, Stevens
Point, Wisconsin Rapids, Plover, and Wautoma
343 AM CDT Tue Apr 16 2024

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT 
WEDNESDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Marathon, Portage, Waushara, and Wood Counties.

* WHEN...From 1 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ018-019-031-161645-
/O.NEW.KGRB.WI.Y.0001.240416T2100Z-240417T0900Z/
Lincoln-Langlade-Shawano-
Including the cities of Merrill, Shawano, Antigo, and Tomahawk
343 AM CDT Tue Apr 16 2024

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT 
WEDNESDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Langlade, Lincoln, and Shawano Counties.

* WHEN...From 4 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ037>040-048>050-161645-
/O.NEW.KGRB.WI.Y.0001.240416T2100Z-240417T0900Z/
Waupaca-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Two Rivers, Chilton, Kewaunee, Green Bay,
New London, Neenah, Menasha, Manitowoc, New Holstein,
Clintonville, Appleton, Oshkosh, Waupaca, Luxemburg, and Brillion
343 AM CDT Tue Apr 16 2024

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT 
WEDNESDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, 
  and Waupaca Counties.

* WHEN...From 4 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
5 follow-up statements
573 
WWUS73 KGRB 161417
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
917 AM CDT Tue Apr 16 2024

WIZ030-035-036-045-162230-
/O.CON.KGRB.WI.Y.0001.240416T1800Z-240417T0900Z/
Marathon-Wood-Portage-Waushara-
Including the cities of Marshfield, Wausau, Wisconsin Rapids,
Wautoma, Redgranite, Stevens Point, and Plover
917 AM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM 
CDT WEDNESDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Marathon, Portage, Waushara, and Wood Counties.

* WHEN...From 1 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ018-019-031-162230-
/O.CON.KGRB.WI.Y.0001.240416T2100Z-240417T0900Z/
Lincoln-Langlade-Shawano-
Including the cities of Antigo, Tomahawk, Shawano, and Merrill
917 AM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM 
CDT WEDNESDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Langlade, Lincoln, and Shawano Counties.

* WHEN...From 4 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ037>040-048>050-162230-
/O.CON.KGRB.WI.Y.0001.240416T2100Z-240417T0900Z/
Waupaca-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Chilton, Manitowoc, Luxemburg,
New London, Neenah, Menasha, New Holstein, Two Rivers, Brillion,
Kewaunee, Oshkosh, Waupaca, Green Bay, and Clintonville
917 AM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM 
CDT WEDNESDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, 
  and Waupaca Counties.

* WHEN...From 4 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
221 
WWUS73 KGRB 161916
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
216 PM CDT Tue Apr 16 2024

WIZ030-035-036-045-170330-
/O.EXT.KGRB.WI.Y.0001.000000T0000Z-240417T0500Z/
Marathon-Wood-Portage-Waushara-
Including the cities of Marshfield, Wausau, Wisconsin Rapids,
Wautoma, Redgranite, Stevens Point, and Plover
216 PM CDT Tue Apr 16 2024

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Marathon, Portage, Waushara, and Wood Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms. A wind gust to 47 mph was 
  reported so far at the Wisconsin Rapids Airport.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ018-019-031-170330-
/O.EXT.KGRB.WI.Y.0001.240416T2100Z-240417T0500Z/
Lincoln-Langlade-Shawano-
Including the cities of Antigo, Tomahawk, Shawano, and Merrill
216 PM CDT Tue Apr 16 2024

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...East winds 15 to 30 mph with gusts up to 45 mph expected.

* WHERE...Langlade, Lincoln, and Shawano Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ037>040-048>050-170330-
/O.CON.KGRB.WI.Y.0001.240416T2100Z-240417T0900Z/
Waupaca-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Chilton, Manitowoc, Luxemburg,
New London, Neenah, Menasha, New Holstein, Two Rivers, Brillion,
Kewaunee, Oshkosh, Waupaca, Green Bay, and Clintonville
216 PM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 30 mph with gusts up to 45 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, 
  and Waupaca Counties.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
422 
WWUS73 KGRB 161919
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
219 PM CDT Tue Apr 16 2024

WIZ030-035-036-045-170330-
/O.CON.KGRB.WI.Y.0001.000000T0000Z-240417T0500Z/
Marathon-Wood-Portage-Waushara-
Including the cities of Marshfield, Wausau, Wisconsin Rapids,
Wautoma, Redgranite, Stevens Point, and Plover
219 PM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Marathon, Portage, Waushara, and Wood Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms. A wind gust to 47 mph was 
  reported so far at the Wisconsin Rapids Airport.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ018-019-031-170330-
/O.CON.KGRB.WI.Y.0001.240416T2100Z-240417T0500Z/
Lincoln-Langlade-Shawano-
Including the cities of Antigo, Tomahawk, Shawano, and Merrill
219 PM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...East winds 15 to 30 mph with gusts up to 45 mph expected.

* WHERE...Langlade, Lincoln, and Shawano Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ037>040-048>050-170330-
/O.CON.KGRB.WI.Y.0001.240416T2100Z-240417T0900Z/
Waupaca-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Chilton, Manitowoc, Luxemburg,
New London, Neenah, Menasha, New Holstein, Two Rivers, Brillion,
Kewaunee, Oshkosh, Waupaca, Green Bay, and Clintonville
219 PM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 30 mph with gusts up to 45 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, 
  and Waupaca Counties.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
561 
WWUS73 KGRB 170305
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1005 PM CDT Tue Apr 16 2024

WIZ018-019-030-031-035-036-045-170415-
/O.CAN.KGRB.WI.Y.0001.000000T0000Z-240417T0500Z/
Lincoln-Langlade-Marathon-Shawano-Wood-Portage-Waushara-
Including the cities of Plover, Wautoma, Marshfield, Redgranite,
Tomahawk, Shawano, Wisconsin Rapids, Wausau, Merrill, Stevens
Point, and Antigo
1005 PM CDT Tue Apr 16 2024

...WIND ADVISORY IS CANCELLED...

The sustained winds and gusts will continue to slowly decrease the 
remainder of the night. Therefore, the Wind Advisory has been 
cancelled.

$$

WIZ037-170415-
/O.CAN.KGRB.WI.Y.0001.000000T0000Z-240417T0900Z/
Waupaca-
Including the cities of New London, Waupaca, and Clintonville
1005 PM CDT Tue Apr 16 2024

...WIND ADVISORY IS CANCELLED...

The sustained winds and gusts will continue to slowly decrease the 
remainder of the night. Therefore, the Wind Advisory has been 
cancelled.

$$

WIZ038>040-048>050-170900-
/O.CON.KGRB.WI.Y.0001.000000T0000Z-240417T0900Z/
Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Menasha, Luxemburg, Chilton, Appleton,
Neenah, Brillion, Oshkosh, Green Bay, New Holstein, Manitowoc,
Kewaunee, and Two Rivers
1005 PM CDT Tue Apr 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, and 
  Outagamie Counties.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds could gust over 50 mph within heavier 
  showers and/or weak thunderstorms.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch
419 
WWUS73 KGRB 170757
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
257 AM CDT Wed Apr 17 2024

WIZ038>040-048>050-170900-
/O.CAN.KGRB.WI.Y.0001.000000T0000Z-240417T0900Z/
Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Alaska, Two Rivers, Dundas, Duvall,
Winnebago, Rostok, Point Beach State Park, Oshkosh, Kewaunee,
Rankin, Manitowoc, Neenah, Northern Lake Winnebago, Shoto,
Mackville, Rio Creek, Menasha, Norman, Darboy, Wittman Field,
Green Bay, and Appleton
257 AM CDT Wed Apr 17 2024

...WIND ADVISORY IS CANCELLED...

The sustained winds and gusts have decreased this morning. 
Therefore, the Wind Advisory has been cancelled.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Apr 15, 11:06 PM CDT, 4 hours 37 minutes earlier. Its key messages:

  • Elevated fire weather conditions will persist into Tuesday, mainly across northern Wisconsin, due to low relative humidity and increasing easterly winds.
  • Showers and a few embedded thunderstorms are expected from late Tuesday afternoon into Wednesday. Widespread severe weather is not expected, but strong winds aloft could mix to the surface with any storms or heavier showers. Heavy rainfall will be likely regionwide.
  • Strong east to southeast winds are expected Tuesday into Tuesday night, with gusts of 30 to 45 mph. The strongest gusts are anticipated across central Wisconsin. A Gale Watch is in effect for Tuesday night.
Area forecast discussion, Apr 15, 11:06 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1106 PM CDT Mon Apr 15 2024

Updated aviation portion for 06Z TAF issuance

.KEY MESSAGES...

- Elevated fire weather conditions will persist into Tuesday,
  mainly across northern Wisconsin, due to low relative humidity
  and increasing easterly winds.

- Showers and a few embedded thunderstorms are expected from late
  Tuesday afternoon into Wednesday. Widespread severe weather is
  not expected, but strong winds aloft could mix to the surface
  with any storms or heavier showers. Heavy rainfall will be
  likely regionwide.

- Strong east to southeast winds are expected Tuesday into Tuesday
  night, with gusts of 30 to 45 mph. The strongest gusts are
  anticipated across central Wisconsin. A Gale Watch is in effect
  for Tuesday night.

&&

.DISCUSSION...
Issued at 222 PM CDT Mon Apr 15 2024

Short Term...Tonight and Tuesday

Main forecast concerns will be on elevated fire weather
conditions mainly over northern WI, increasing east winds and
timing of rain on Tuesday.

The 19Z MSAS surface analysis indicated a ridge of high pressure
that stretched from the Manitoba/Ontario border south through the
western Great Lakes. An area of low pressure is situated over the
central High Plains with a warm front extended east into the mid-
MS Valley. Visible satellite imagery picked on a batch of mid-
clouds over the Upper MS Valley.

The high pressure will shift into northwest Ontario to the eastern
Great Lakes tonight. Meanwhile, the low pressure will continue to
strengthen over the central Plains. A push of WAA will lift 8H
temperatures into the +5 to +10C range by daybreak, however the
dry air mass still over the region would preclude any need for
pops. We should see middle and high clouds pass overhead at times
with min temperatures in the lower to middle 30s north, upper 30s
to lower 40s south.

This central Plains system is forecast to become vertically-
stacked on Tuesday and slowly move toward the Midwest in the
afternoon. The gulf will be wide open and with a south-southwest
low-level jet at 40 to 50 knots, it will not take long for this
gulf moisture to surge north toward WI. By late afternoon, PW
values nearly double to around 1 inch over central and east-
central WI. This moisture, coupled with the northward moving warm
front into northern IL by 00Z Wednesday and additional lift
provided by the left exit region of the upper jet, will bring a
chance of showers into at least central WI late Tuesday afternoon.
Instability is still rather weak, thus nothing more than a few
rumbles of thunder expected. The other story for Tuesday will be
the strong winds that develop in the morning between the incoming
low pressure and departed high pressure. Gusts by the afternoon
could reach 30-40 mph with a few locations pushing 45 mph,
especially over central WI. Max temperatures to range from the
middle 50s near Lake MI, upper 50s to lower 60s inland.

Long Term...Tuesday Night Through Monday

The main forecast concerns during the extended forecast will be
widespread shower activity, heavy rainfall, isolated to scattered
thunderstorms, and strong east to southeast winds with a low
pressure system Tuesday night into Wednesday.

Vertically stacked/deep low pressure will move from the Central
Plains to southeast MN Tuesday night. A developing 50-60 kt low-
level jet ahead of this system will bring a surge of moisture
(PWATs of 1-1.3 inches) into the forecast area Tuesday night, and
generate strong isentropic ascent over a tight baroclinic zone.
Widespread shower activity will overspread the CWA Tuesday
evening, then lift out of far NE WI during the overnight period.
Showers will continue through Wednesday as the occluding surface
low and strong upper level trough move through WI. Pockets of
heavy rainfall appear likely, with rainfall totals reaching 1 to 2
inches across much of the forecast area. Marginal elevated
instability will move into mainly the south and east parts of the
forecast area Tuesday night, and weak SBCAPE around 200 j/kg may
develop along the occluded front in C/EC WI Wednesday afternoon.
Though widespread severe weather is not expected, cannot rule out
some strong gusts mixing down with any storms or heavier showers
on Tuesday night, when winds of 45-60 knots in the 925-850 mb
layer will be present. Strong east to southeast winds will
continue to strengthen Tuesday evening, with gusts to 30 to 45 mph
(strongest in central WI and the Fox Valley), and potential for
Gale Force gusts on Lake Michigan. A Wind Advisory may be needed
for parts of central WI and the Fox Valley, and a Gale Watch will
be issued for Lake Michigan for Tuesday night.

The remnants of this low lift north into Ontario and eventually
phase with additional energy in central Canada to produce a weak,
slow moving low that tracks well to our north late in the work
week. Suspect most of the precipitation with this system will
remain to our north Thursday into Friday, and the arrival of a
large Canadian high pressure should bring additional dry weather
from Saturday through Monday.

Temperatures will start off above normal midweek, then trend
closer to normal late in the week.

&&

.AVIATION...for 06Z TAF Issuance
Issued at 1106 PM CDT Mon Apr 15 2024

VFR conditions will prevail overnight into Tuesday morning with
only some mid and high clouds across the region. Flying conditions
will deteriorate from southwest to northeast Tuesday afternoon
and evening as a strong low pressure system works towards the
state. Look for low clouds and a large area of rain to spread into
the area. Some embedded thunderstorms are also expected,
especially across central and eastern WI. MVFR conditions look to
arrive after 7-8pm Tuesday with IFR conditions holding off until
closer to midnight, with some LIFR possible Wednesday morning.

Winds will shift to the east this evening and remain generally
under 15 kts. Surface winds will increase Tuesday morning,
becoming gusty by mid-morning. Gusts will increase through the
day, peaking in the afternoon/evening in the 30-40 kt range.
Locally higher gusts are possible.

LLWS looks very marginal tonight, but will continue at RHI, AUW
and CWA late tonight as southeast winds off the deck reach 30-
35 kts. LLWS looks likely Tuesday evening as winds aloft increase
significantly, reaching 50-60 kts at 2000 ft.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Kallas/Kieckbusch
AVIATION.......Bersch
Hazardous weather outlook, Apr 15, 2:24 PM CDT, 13 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
224 PM CDT Mon Apr 15 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
224 PM CDT Mon Apr 15 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Elevated fire weather conditions will continue into Tuesday across
northern Wisconsin, due to low humidity and increasing east winds.

Showers and a few embedded thunderstorms are expected from Tuesday
afternoon through Wednesday. Widespread severe weather is not
anticipated, but heavy rainfall will be possible regionwide, and
strong winds aloft may mix to the surface during storms or heavier
showers. Strong east to southeast winds will gust to 30 to 45 mph
Tuesday into Tuesday night, with the highest gusts occurring in
central Wisconsin and the Fox Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-161930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
224 PM CDT Mon Apr 15 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Conditions hazardous to small craft will be likely from Tuesday
afternoon through Wednesday night, with possible gales Tuesday
night. A Gale Watch has been posted for Tuesday night.

A few thunderstorms will also be possible, especially Tuesday
night into Wednesday.

Kallas/Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:45 AM CDTGale WarningGRB27 hr
Apr 16, 3:45 AM CDTSmall Craft AdvisoryGRB14 hr
Apr 16, 6:50 PM CDTSpecial Weather StatementGRBPortage, Waushara, Wood40 min

Nearby

Wind Advisories in Wisconsin, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.